MAUDE Adverse Event Report: ARTHREX, INC. CORING REAMER, 9MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CORING REAMER, 9MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURG INSTR
Model Number CORING REAMER, 9MM WITH COLLARED PIN
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1223s 9mm cannulated coring reamer trephine lost its cutting ability and became stripped.It was necessary to open another trephine to complete the acl reconstruction.No patient was affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage, causing the device to become worn and eventually unable to cut.

Brand Name
CORING REAMER, 9MM WITH COLLARED PIN
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23452756
Report Number1220246-2025-04968
Device Sequence Number18394284
Product Code LXH
UDI-Device Identifier00888867005532
UDI-Public(01)00888867005532(11)250624(17)300531(10)15455258
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORING REAMER, 9MM WITH COLLARED PIN
Device Catalogue NumberAR-1223S
Device Lot Number15455258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown